# SDR UIEA2018082101765

- Difficulty date: August 21, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,364 hours, 15,448 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170414
- Part serial: 2378
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR LEFT SYSTEM FAILED IN CRUISE. REMOVED AND REPLACED LT WX RADAR TRANCEIVER IAW AMM 34-43-01. OPS CHECK GOOD.
